Translator Disclaimer
May 2013 Convergence in law of the minimum of a branching random walk
Elie Aïdékon
Ann. Probab. 41(3A): 1362-1426 (May 2013). DOI: 10.1214/12-AOP750

Abstract

We consider the minimum of a super-critical branching random walk. Addario-Berry and Reed [Ann. Probab. 37 (2009) 1044–1079] proved the tightness of the minimum centered around its mean value. We show that a convergence in law holds, giving the analog of a well-known result of Bramson [Mem. Amer. Math. Soc. 44 (1983) iv+190] in the case of the branching Brownian motion.

Citation

Download Citation

Elie Aïdékon. "Convergence in law of the minimum of a branching random walk." Ann. Probab. 41 (3A) 1362 - 1426, May 2013. https://doi.org/10.1214/12-AOP750

Information

Published: May 2013
First available in Project Euclid: 29 April 2013

zbMATH: 1285.60086
MathSciNet: MR3098680
Digital Object Identifier: 10.1214/12-AOP750

Subjects:
Primary: 60F05, 60J80

Rights: Copyright © 2013 Institute of Mathematical Statistics

JOURNAL ARTICLE
65 PAGES


SHARE
Vol.41 • No. 3A • May 2013
Back to Top